# SDR 2000UALA00014

- Difficulty date: January 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Aircraft time: 61,489 hours, 35,130 cycles
- Engine: Pwa JT8D15
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO  RETRACT NOSE GEAR .  RETURNED TO ORD.  *S/D*  PERFORMED GEAR SWING.  OPS CHECKED NORMAL ON GROUND.  NOTE: ENGINEERING CALLOUT WAS ADDED TO REPLACE NLG RETRACT ACTUATOR, NLG LOCK ACTUATOR, TRANSFER CYLINDER AND RESTICTOR AS PREVENTATIVE ACTION.
